# SDR DALA2019120987166

- Difficulty date: December 7, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 59,921 hours, 22,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1391230) DURING INSPECTION FOUND CORROSION ON AFT BULHEAD SUPPORT STATION 500I FROM S-18L/S-18R AT FWD CARGO COMP. SUPPORT STA 500I FROM S-18L/S-18R AT FWD CARGO WAS REPLACED PER B737-800 SRM 51-40-02.
